Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonasymptotically abelian factors of type $\textrm {III}$
HTML articles powered by AMS MathViewer

by Wai Mee Ching and Paul Willig PDF
Proc. Amer. Math. Soc. 34 (1972), 102-104 Request permission

Abstract:

There exists a continuum of nonisomorphic nonasymptotically abelian type III factors on separable Hilbert spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L10
  • Retrieve articles in all journals with MSC: 46L10
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 102-104
  • MSC: Primary 46L10
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0291820-8
  • MathSciNet review: 0291820